×

zbMATH — the first resource for mathematics

Distributive Quasigruppen endlicher Ordnung. (German) Zbl 0119.26201

MSC:
20N05 Loops, quasigroups
Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Belousov, B. D.: Über die Struktur distributiver Quasigruppen. Mat. Sbornik50, 267-298 (1960) [Russisch]. · Zbl 0097.01002
[2] Brauer, R., andM. Suzuki: On finite groups whose 2-Sylow group is a quaternion group. Proc. Nat. Acad. Sci.45, 1757-1759 (1959). · Zbl 0090.01901 · doi:10.1073/pnas.45.12.1757
[3] Burstin, C. andW. Mayer: Distributive Gruppen von endlicher Ordnung. J. reine angew. Math.160, 111-130 (1929). · JFM 55.0082.06 · doi:10.1515/crll.1929.160.111
[4] (Feit, W.), andJ. G. Thompson: Two results about finite groups. (Outlines of onehour and half-hour addresses and translations of Russian abstracts of short communications. Stockholm 1962.)
[5] Gorenstein, D.: A class of Frobenius groups. Can. J. Math.11, 39-47 (1959). · Zbl 0089.01504 · doi:10.4153/CJM-1959-004-5
[6] Thompson, J. G.: Finite groups with fixed-point-free automorphisms of prime order. Proc. Nat. Acad. Sci.45, 17-40 (1959). · Zbl 0086.25101 · doi:10.1073/pnas.45.4.578
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.